# SDR AALA201801129019

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,260 hours, 4,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 0284
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 33,260 hours, 4,891 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SYSTEM PRESSURE LOW.  AIRCRAFT WAS GROUNDED.  SERVICED THE L2 DOOR DAMPER AND EMERGENCY OPS CYLINDER.
